# SDR DL76L050540

- Difficulty date: September 12, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 36,610 hours, 5,796 cycles
- Engine: Pwa PW4060
- Engine time: 29,672 hours, 4,703 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727775
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 29,672 hours, 4,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT T/O CREW REPORTED LEFT DUCT PSI FLUX ALONG WITH L-2 DOOR AREA HAVING VIBRATION AND VIBRATION WAS FELT IN CONTROL COLUMN ROLL MODE.  RETURNED TO JFK FOR REPAIRS.  INSPECTED LEFT ENGINE FOR BIRD STRIKE.  BOROSCOPED AND VIBE SURVEYED.  REPLACED PRSOV FOR HISTORY OF BLEED FLUX.
